# SDR PLGA000120A

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: HP848430621
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALB - FLT 4723 - UPON ARRIVAL WHEN CREW SELECTED GEAR HANDLE DOWN, HYD PUMP OPERATED BUT INTRANSIT LIGHTS  STAYED ILLUMINATED AND THE GEAR FAILED TO EXTEND.  FLT CREW FOLLOWED CHECKLIST, FOUND CIRCUIT BREAKER F-7 (HYD LANDING GEAR CONTROL) TRIPPED.  CREW RESET C/B ONCE AND IT TRIPPED IMMEDIATELY.  CREW THEN FOLLOWED CHECKLIST FURTHER WHICH LED TO RECYCLE THE GEAR HANDLE.  RECYCLING GEAR HANDLE UNSUCCESSFUL.  CREW FOLLOWED CHECKLIST TO PULL THE EMERG LANDING GEAR HANDLE.  LANDING GEAR EXTENDED AND ACFT LANDED WITHOUT INCIDENT.  MAINT FOUND THE L/G SELECTOR VALVE AT FAULT.  MAINT REPLACED THE L/G SELECTOR VALVE ALONG WITH THE EMERG GEAR EXPLOSIVE BOLTS AND PERFORMED ALL SYS CHECKS.  ACFT RETURNED TO SERVICE.  (X)
